# SDR REXA2017112201197

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 21,966 hours, 14,687 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Depleted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT ENGINE FIRE EXTINGUISHER CONTAINNERS ARE OUT OF LIMITS IAW 900-26-310-001.  REMOVED AND REPLACED THE FIRE EXTINGUISHER CONTAINERS IAW AMM 26-21-07. OPS TESTS PERFORMED IAW AMM 26-10-00-710-801 AND             
26-21-07-710-801, OPS TESTED GOOD.
